# SDR C2XA09TY277

- Difficulty date: December 28, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 13,187 hours, 7,420 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312847
- Condition: Leaking
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL LAV SMOKE DETECTOR WENT OFF AND HAD SMOKE IN THE CABIN.  REMOVED AND REPLACED NR 2 ENG IAW TASK CARD 6271001.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
